Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
361 Unsteady hypersonic boundary layers for slender axisymmetric bodies with large injection rates Roy, S. and Nath, G. International Journal of Engineering Science

Volume: 30 Page: 793-803 DOI:10.1016/0020-7225(92)90108-S

1992
362 Unsteady laminar compressible boundary layers with vectored mass transfer and an applied magnetic field Roy, S. and Nath, G. International Journal of Engineering Science

Volume: 30 Page: 15-24 DOI:10.1016/0020-7225(92)90117-Y

1992
363 Unsteady laminar compressible swirling flow with massive blowing Roy, S. and Nath, G. AIAA Journal

Volume: 30 Page: 2604-2605 DOI:10.2514/3.11273

1992
364 Ramanujan functions, continued fractions and rational approximants Achuthan, P. and Sundar, S. J. Math. Phys. Sci.

Volume: 23 Page: 481-491

1989
365 A recursive algorithm for matrix Padé approximants—the divide-and-conquer approach Achuthan, P. and Sundar, S. Comput. Math. Appl.

Volume: 17 Page: 1359-1367 DOI:10.1016/0898-1221(89)90019-9

1989
366 A new application of the extended Euclidean algorithm for matrix Padé approximants Achuthan, P. and Sundar, S. Comput. Math. Appl.

Volume: 16 Page: 287-296 DOI:10.1016/0898-1221(88)90145-9

1988
367 On certain special functions, continued fractions and Padé approximants Achuthan, P. and Ponnuswamy, S. and Sundar, S.

Page: 50-63

[1987]